# SDR UALA2012030601450

- Difficulty date: March 5, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 65,372 hours, 11,670 cycles
- Engine: Pwa PW4077
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS F/O'S MASTER WARNING RESET SWITCH ON GLARESHIELD DEFECTIVE.  REPLACED SWITCH, TESTS GOOD.
